I Need Help -pg110799458218

2 Replies
jessica - February 9

i had just started takin b.c and been on it 4 about 6 days and i had unportected s_x with my boy friend 5 times . my last period was jan. 10th. and we had s_x on jan 29th. then 2 or 3 days latter i started bleedin kinda lite andcrampin a little! am i pregnant?

 

BBK - February 11

a__suming you kept the bc up you're most likely not. Keep in mind that b.c. pills can cause irregularities in your cycle in the beginning, so this light bleeding maybe just that.

 

To Jessica - February 11

Usually it takes a full thirty days for b.c. to take effect. If you are in doubt then try a test! good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?